# SDR 95ZZZM621

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1803
- Make and model: Doug DC-8-62
- Aircraft serial: 45895
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Part number: AN843A
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE F/E FOUND LEFT MLG UPPER STRUT DOOR SUPPORT LINK BROKEN.  DOOR WAS REMOVED AND AIRCRAFT MOVED TO DAYTON, IAW DOUGLAS FAX MISC-5725/JCT DATED 10/6/95.  AT DAYTON, MAINTENANCE REPLACED LINK BOLT AND PERFORMED OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM.  GEAR CHECKED OK.  (M)
